# SDR DALA2023051003689

- Difficulty date: May 7, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,524 hours, 32,581 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DRAG BRACE AS FOLLOW: HOLE #14 CORROSION ON SKIN AND FITTING BTW 2 AND 4 O CLOCK POSITION. HOLE #18 CORROSION ON FITTING BTW 4 AND 5 O CLOCK POSITION. IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00353: A.D. // A.A. HOLES WERE REPAIRED PER PRI 608182-14 REV. 2 AND ER/A 608182-14AD REV. ORIG. (2756223)
